# SDR A6WA201240523

- Difficulty date: April 9, 2012
- Submitted: May 18, 2012
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 21,249 hours, 20,396 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP VANE EDGE IS CRACKED IN 3  PLACES.  REPAIRED OTBD AND MID CHAFED AREAS IAW REO 601R-57-52-004, REV C.  REMOVED UNSERVICEABLE INBD SKIN AND INSTALLED SERVICEABLE INBD SKIN IAW SRM 51-42-13.
